# SDR RAIA201112190012

- Difficulty date: December 19, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 30,316 hours, 27,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE RT OUTBD SEAT TRACK BETWEEN FRAMES 30-35 HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RT OUTBD SEAT TRACK BETWEEN FRAMES 30-35.
